# SDR VJ9800551

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT LAV FLOORBEAM AT FS 996 CORRODED FROM FUSELAGE TO LAV ENTRANCE.  REMOVED RT CABLE RUN AND RT O/B PULLEY TOWER.  CUT OUT CORRODED SECTION, TREATED AREA, FABRICATED AND INSTALLED FLOORBEAM SPLICE, FLOORBEAM WEB, ATTACH ANGLE, ANGLES AND ATTACH ANGLE BRACKET IAW DC9 SRM 53-05, FIG 108.  REINSTALLED CABLE RUN AND PULLEY BRACKET.  RIG AND OPS CHECKED GOOD IAW DC9 MM 27-20-0.
